Stochastic evolutions in superspace and superconformal field theory

Rasmussen, J. (2004) Stochastic evolutions in superspace and superconformal field theory. Letters in Mathematical Physics, 68 1: 41-52. doi:10.1007/s11005-004-5100-y

Author Rasmussen, J.
Title Stochastic evolutions in superspace and superconformal field theory
Journal name Letters in Mathematical Physics   Check publisher's open access policy
ISSN 0377-9017
Publication date 2004-04
Sub-type Article (original research)
DOI 10.1007/s11005-004-5100-y
Volume 68
Issue 1
Start page 41
End page 52
Total pages 12
Language eng
Formatted abstract
Some stochastic evolutions of conformal maps can be described by SLE and may be linked to conformal field theory via stochastic differential equations and singular vectors in highest-weight modules of the Virasoro algebra. Here we discuss how this may be extended to superconformal maps of N=1 superspace with links to superconformal field theory and singular vectors of the N=1 superconformal algebra in the Neveu-Schwarz sector.
Keyword Stochastic evolutions
Superconformal field theory
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Non-UQ

Document type: Journal Article
Sub-type: Article (original research)
Collection: School of Mathematics and Physics
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 3 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 2 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Wed, 21 Mar 2012, 12:59:58 EST by Kay Mackie on behalf of Mathematics